Per citar aquest document: http://ddd.uab.cat/record/62376
Subelliptic Poincaré inequalities: the case p < 1
Buckley, S.
Koskela, P.
Lu, G.

Data: 1995
Resum: We obtain (weighted) Poincaré type inequalities for vector fields satisfying the Hörmander condition for p < 1 under some assumptions on the subelliptic gradient of the function. Such inequalities hold on Boman domains associated with the underlying Carnot-Carathéodory metric. In particular, they remain true for solutions to certain classes of subelliptic equations. Our results complement the earlier results in these directions for p ≥ 1.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 39, Núm. 2 (1995) , p. 313-334, ISSN 0214-1493

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37840
DOI: 10.5565/PUBLMAT_39295_08
DOI: 10.5565/37840


22 p, 196.7 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-09-17, darrera modificació el 2017-05-24



   Favorit i Compartir